MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Code Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9735226r, serial/lot #: (b)(4), ubd: unknown, udi#: unknown.A medtronic representative went to the site to test the equipment.Testing revealed that parts were replaced, and the issue resolved.The system then passed the system checkout and was found to be fully functional.The computer was returned to the manufacturer for analysis.Analysis found that the reported issue could be duplicated.During initial power up, the computer froze on the load operating system boot text.Testing found errors and the computer failed ram memory testing.The computer had a bad ram memory module.Analysis found that the reported event was related to a computer component issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that when the equipment started, none of the screens showed anything.They stayed showing "dvi searching" and there was no signal coming from the black box.There were monitors with fiber connections and dvi connections but none was receiving image.The monitor that stayed inside the black box didn't received signal as well.It was suspected that the problem was the optical transceiver but the dvi's monitors were not working as well.Because of this, it was suspected that the problem could be the computer or at the first dvi splitter.There was no patient present when this issue was identified.Technical services (ts) requested that the dvi splitter, multiout power supply, and computer outputs be checked.An update was provided that the multiout power supply was ok.It was reported that the problem was the computer; it could not stay on.When the system was started, the computer started and stayed on for less than five second and then rebooted.It was noted that after some second, it rebooted again and again.The computer of the system was replaced, and the issue resolved.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8702276
Report Number1723170-2019-03376
Device Sequence Number2446212
Product Code HAW
UDI-Device Identifier00643169486645
UDI-Public00643169486645
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date06/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1